科研进展
   新闻动态
      科研进展
      综合新闻
      传媒扫描
现在位置:首页 > 新闻动态 > 科研进展
关于任意大初值下的二维全空间等熵可压缩Navier-Stokes方程组的整体光滑解(黄祥娣)
2022-06-20 | 编辑:
  The Cauchy problem for the barotropic compressible Navier--Stokes equations on the whole two-dimensional space with vacuum as far field density is considered. When the shear viscosity is a positive constant and the bulk one is a power function of density with the power bigger than four-thirds, the global existence and uniqueness of strong and classical solutions is established. It should be remarked that there are no restrictions on the size of the data.
 
  Publication: 
  SIAM Journal on Mathematical Analysis Vol. 54, No. 3(2022), pp. 3192--3214
   
  Author:
  Xiangdi Huang
  Academy of Mathematics & Systems Science and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, P. R. China.
  Email: xdhuang@amss.ac.cn
   

     

  Jing Li
  Department of Mathematics, and Institute of Mathematics and Interdisciplinary Sciences, Nanchang University, Nanchang 330031, P. R. China; Institute of Applied Mathematics, AMSS, and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, P. R. China; and School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, P. R. China.
  Email: ajingli@gmail.com
附件下载:
 
 
【打印本页】【关闭本页】
电子政务平台   |   科技网邮箱   |   ARP系统   |   会议服务平台   |   联系我们   |   友情链接